MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; BONE PLATE

MATERIALISE NV TRUMATCH; BONE PLATE
Model Number SD980.020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After review of the design history records, no inaccuracies were found with the design and manufacturing of the device.The implants are intended for use with support (eg graft).The ifu indicates that an implant can fail when there is insufficient bone healing or reconstruction, furthermore, in this event no graft was used for support, while the bone healing was insufficient.
 
Event or Problem Description
Plate for mandible reconstruction broke after seven months, revision surgery is needed.

Brand Name
TRUMATCH
Common Device Name
BONE PLATE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams brabant 3001
BE  3001
MDR Report Key8105081
Report Number3003998208-2018-00008
Device Sequence Number1900143
Product Code JEY
UDI-Device Identifier05420060380204
UDI-Public05420060380204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.020
Device Catalogue NumberSD980.020
Device Lot NumberME17-XEK-NEN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR